# SDR REXA2019111831636

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 27,341 hours, 18,177 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: GG43610087
- Part serial: 00975
- Condition: Inoperative
- Location: Crossbleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

R BLEED DUCT CAUTION FOLLOWED BY A R BLEED DUCT WARNING AND THE BLEEDS CLOSED. THIS OCCURRED AT APPROX FL270.
REMOVED AND REPLACED CROSS BLEED VALVE IAW AMM 36-13-15 LEAK AND OPS CHECK GOOD.
